# SDR COMA0160815

- Difficulty date: October 14, 2001
- Submitted: October 16, 2001
- Operation: Air carrier
- Aircraft: N988CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7204
- Aircraft time: 8,651 hours, 8,915 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT 5872. TAKE-OFF ABORTED BECAUSE OF SPOILERON FAULT MESSAGE.COULD NOT DUPLICATE. RESET THE S.E.C.U. AND OPERATIONAL CHECK OF SPOILERON SYSTEM WAS NORMAL.
